lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A calculus of Fourier integral operators with inohomgeneous phase functions on Rd
Università degli Studi di Torino, Italy.
Linnaeus University, Faculty of Technology, Department of Mathematics. (Matematisk modellering, Center för avancerade studier, ICMM)ORCID iD: 0000-0003-1921-8168
2016 (English)In: Indian journal of pure and applied mathematics, ISSN 0019-5588, E-ISSN 0975-7465, Vol. 47, no 1, 125-166 p.Article in journal (Refereed) Published
Abstract [en]

We construct a calculus for generalized SG Fourier integral operators, extending known results to a broader class of symbols of SG type. In particular, we do not require that the phase func- tions are homogeneous. An essential ingredient in the proofs is a general criterion for asymptotic expansions within the Weyl-Hörmander calculus. We also prove the L^2(R^d)-boundedness of the generalized SG Fourier integral operators having regular phase functions and amplitudes uni- formly bounded on R^{2d}.

Place, publisher, year, edition, pages
Springer, 2016. Vol. 47, no 1, 125-166 p.
Keyword [en]
Fourier integral operator, Weyl-Ho ̈rmander calculus, micro-local analysis.
National Category
Mathematical Analysis
Research subject
Mathematics, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-50414DOI: 10.1007/s13226-016-0181-8Scopus ID: 2-s2.0-84961599146OAI: oai:DiVA.org:lnu-50414DiVA: diva2:910397
Projects
Matematisk modellering
Available from: 2016-03-09 Created: 2016-03-09 Last updated: 2017-03-09Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopusFulltext (read only)

Search in DiVA

By author/editor
Toft, Joachim
By organisation
Department of Mathematics
In the same journal
Indian journal of pure and applied mathematics
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 179 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf